MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE; INSULIN SYRINGE AND NEEDLE

BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE WITH NEEDLE; INSULIN SYRINGE AND NEEDLE
Catalog Number 928852
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the scale markings on a bd¿ insulin syringe with needle were incorrect (described as ¿some are up at the top and others are a half inch below the top¿).This was observed before use and there was no report of injury or medical interventions.
 
Additional Manufacturer Narrative
Investigation results: severity: s1; occurrence: a complaint history check was performed and this is the 1st related complaint reported for the defect/condition on lot number 6347588.As per manufacturing, a review of the device history record was completed for batch # 6347588 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200676262] noted for print out of registration.Investigation summary: customer returned (2) 3/10cc, 12.7mm 29g walgreens syringes in an open poly bag from lot # 6347588.Customer states that the syringe scale markings seem to be off.Both returned syringes were tested using the plug gauge and all scale markings fall within specifications.Conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
BD¿ INSULIN SYRINGE WITH NEEDLE
Common Device Name
INSULIN SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7266920
Report Number1920898-2018-00041
Device Sequence Number1028420
Product Code FMF
UDI-Device Identifier00311917014920
UDI-Public00311917014920
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Catalogue Number928852
Device Lot Number6347588
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;